Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytic continuation and infinitely differentiable functions


Author: S. Mandelbrojt
Journal: Bull. Amer. Math. Soc. 54 (1948), 239-248
DOI: https://doi.org/10.1090/S0002-9904-1948-08963-7
MathSciNet review: 0023877
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • S. Mandelbrojt, Quasi-analyticity and analytic continuation--a general principle, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 96-131. MR 9635
  • S. Mandelbrojt, Sur une inégalité fondamentale, Ann. École Norm. (3) vol. 43 (1946) pp. 352-378. MR 22585
  • S. Mandelbrojt and G. R. MacLane, On functions holomorphic in a strip, and an extension of Watson's problem, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 457-467. MR 20142
  • S. Mandelbrojt and Norbert Wiener, Sur les fonctions indéfiniment dérivables sur une demi-droite, C. R. Acad. Sci. Paris vol. 225 (1947) pp. 978-980. MR 22586
  • S. Mandelbrojt and Norbert Wiener, Quasi-analyticité générale et théorèmes du type Phragmén-Lindelöf, C. R. Acad. Sci Paris vol. 226 (1947) pp. 47-49. MR 22587


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08963-7

American Mathematical Society